# SDR FDEA202010202564

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 66,677 hours, 25,823 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 893501FS
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, LT FWD ENTRY DOOR EICAS MESSAGE WITH ASSOCIATED DOOR LIGHT ILLUMINATED OPENED/SHUT DOOR, CONDITION REPEATED.  REMOVED AND REPLACED LT DOOR SENSOR, PER MM 52-71-00-4.  OPERATIONS CHECKS GOOD.  OPENED AND CLOSED DOOR SEVERAL TIMES WITH NO FAULTS.  REQUEST CREW TO EVALUATE SINCE THIS HAS ONLY BEEN FAULTING DURING TAXI,  INBOUND CREW REPORTED THAT L1 DOOR  EICAS MESSAGE OVERHEAD LIGHT DID NOT COME ON DURING TAXI IN OR OUT.  PERFORMED OPERATIONS CHECK OF L1 DOOR, AS PER 757MM 52-71-00-4, NO FAULTS NOTED.  OPERATIONS CHECKED GOOD.
